Bconfinement6.pdf (292.24 kB)

AVERAGING OF NONLINEAR SCHRODINGER EQUATIONS ¨ WITH STRONG MAGNETIC CONFINEMENT

Download (292.24 kB)
journal contribution
posted on 19.06.2018 by Rupert L. Frank, Florian Mehats, Christof Sparber
We consider the dynamics of nonlinear Schrödinger equations with strong constant magnetic fields. In an asymptotic scaling limit the system exhibits a purely magnetic confinement, based on the spectral properties of the Landau Hamiltonian. Using an averaging technique we derive an associated effective description via an averaged model of nonlinear Schrödinger type. In a special case this also yields a derivation of the LLL equation.

Categories

Keyword(s)

History

Publisher Statement

Copyright @ International Press

Citation

Frank, R. L., Mehats, F. and Sparber, C. AVERAGING OF NONLINEAR SCHRODINGER EQUATIONS WITH STRONG MAGNETIC CONFINEMENT. Communications in Mathematical Sciences. 2017. 15(7): 1933-1945.

Publisher

International Press

Language

en_US

issn

1539-6746

Issue date

01/11/2016

Exports

Categories

Keyword(s)

Exports